# SDR 9702826634

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634US
- Make and model: Boeing 747227B
- Aircraft serial: 22234
- Engine: Pwa JT9D7Q
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Switch
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE NR 2 REVERSER UNLOCK LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO FAR AND LANDED WITHOUT INCIDENT.  LUBED AND ADJUSTED THRUST REVERSER SWITCH, OPERATIONAL CHECK GOOD.
